Saturday, August 27, 2011

May cause drowsiness

Since meeting with my primary physician last Friday, I've been taking Zyrtec to help alleviate the allergies he believes are causing the excess fluid responsible for my sinus and ear infections. I am willing to try anything to get beyond this ear-popping and seemingly incessant build-up of infectious fluid.

Initially, I could tell that the medication was doing something - less popping in my ears and clearer breathing through my nose primarily. These are good things.

Over those 6 days however (see MP update and sleeping in post), my cognitive ability, enthusiasm for life and energy levels went on a downward spiral. Wednesday morning was the worst. It honestly felt like Death had spooned me all night anticipating my departure that morning. :) I can only describe it as a foggy head, heavy eyes and that general feeling of disorientation mixed with the deepest desire to crawl under a rock for the rest of your life.

So I stopped. I have not taken any Zyrtec since Wednesday and normalcy has returned. My head feels much better and the overwhelming fatigue is gone. Though I actually feel like running again, I've gotten to where I quite like this idea of sleeping in...waking up earlier is going to take some convincing :)

In other heath-related news, I am happy to report that after having my first "real" physical in over 20 years, both my blood tests and exam confirm the way I feel...I'm healthy and fit as a fiddle.

So take that Death. You're not coming to bed with me for quite a while.

No comments:

Post a Comment